# SDR C2XA10CL081

- Difficulty date: May 19, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 18,601 hours, 14,313 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD FLT 5760 THE CREW REPORTED A NR 1 BLEED LEAK.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE BLEED O-RINGS AT JOINT NR 15 ON THE NR 1 BLEED SYSTEM.  OPERATIONAL CHECKS WERE GOOD.
